# SDR DL72S971740

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Component: H1010153
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROTATION JUST AFTER V1 THE NOSE GEAR INDICATED UNSAFE AFTER WEIGHT CAME OFF HTE WHEEL THE INDICATION TURNED TO SAFE.  REPLACED NOSE SWITCHES S93 AND S96 AND PERF NOSE GEAR   SWING.  GEAR AND INDICATION OPERATION NORMAL.
